Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 73, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 7, 2016, 2:43 AM CDT for Worth County, Iowa. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 2:43 AM CDT (07:43 UTC)
- Expired
- Jul 7, 2016, 3:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Worth County, IA
The radar
The Minneapolis radar (KMPX), 168 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 2:45 AM CDT | TSTM WND DMG | Manly, IA | DELAYED REPORT FROM MORNING STORMS. TRAIN DERAILED. REPORTED BY KWWL. TIME ESTIMATED FROM RADAR. |
| Jul 7, 2:50 AM CDT | TSTM WND DMG | 1 S Northwood, IA | HIGHWAY 65 BLOCKED IN BOTH DIRECTIONS DUE TO DOWNED POWER LINES. DETOUR IN EFFECT. TIME ESTIMATED PER RADAR. |
| Jul 7, 2:57 AM CDT | TSTM WND GST 68 | Grafton, IA | MEASURED BY HOME WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 12:47 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2073 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
063
WUUS53 KDMX 070743
SVRDMX
IAC195-070815-
/O.NEW.KDMX.SV.W.0073.160707T0743Z-160707T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
243 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WORTH COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 315 AM CDT
* AT 242 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTHWOOD...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHWOOD...MANLY...RICE LAKE...FERTILE...KENSETT...GRAFTON...
HANLONTOWN...JOICE...CARPENTER...BOLAN...NORTHWOOD MUNICIPAL AND
RICE LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4327 9302 4325 9337 4326 9349 4343 9350
4350 9343 4350 9302
TIME...MOT...LOC 0742Z 246DEG 49KT 4339 9327
HAIL...<.75IN
WIND...60MPH
$$
SKOW2 follow-up statements
894 WWUS53 KDMX 070757 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 257 AM CDT THU JUL 7 2016 IAC195-070815- /O.CON.KDMX.SV.W.0073.000000T0000Z-160707T0815Z/ WORTH IA- 257 AM CDT THU JUL 7 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR WORTH COUNTY... AT 256 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTHWOOD... MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... NORTHWOOD...MANLY...KENSETT...GRAFTON...CARPENTER...BOLAN AND NORTHWOOD MUNICIPAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4326 9328 4350 9340 4350 9302 4327 9302 TIME...MOT...LOC 0756Z 255DEG 33KT 4343 9308 HAIL...<.75IN WIND...60MPH $$ SKOW
280
WWUS53 KDMX 070812
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
312 AM CDT THU JUL 7 2016
IAC195-070822-
/O.EXP.KDMX.SV.W.0073.000000T0000Z-160707T0815Z/
WORTH IA-
312 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR WORTH COUNTY WILL EXPIRE AT
315 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL IOWA.
LAT...LON 4326 9328 4350 9340 4350 9302 4327 9302
TIME...MOT...LOC 0812Z 246DEG 49KT 4351 9282
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:12 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 7, 12:12 AM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1212 AM CDT Thu Jul 7 2016 ...Updated Aviation Discussion... .SHORT TERM.../Tonight/ Issued at 308 PM CDT Wed Jul 6 2016 Main concern about the short term period is severe wx potential overnight. Surface front is progged to lift north this evening/tonight... reaching northern IA. Per SPC Day1 outlook...much of the northern CWA is in Enhanced Risk...with the remainder of the CWA in Slight Risk...tonight. Moderate risk just to the NW of the CWA...in far NW IA. Cannot see much reason to disagree with SPC Day1 outlook narrative. ESRL HRRR seems to show current thinking rather well. Expect the forward-propagating MCS to enter the NW CWA after 05Z...reaching the eastern CWA by 08-09Z. The northern half of IA looks most likely to see the brunt of the convection tonight...thus have kept the highest POPs there. Although all modes of severe wx are possible...greatest threat would be damaging wind gusts. Cannot rule out possibility of QLCS/leading edge tornadoes depending on strength/orientation of 0-3km shear. Storms will also have potential to produce very heavy rain. Given expected progressive nature of the storm complex overnight...along with 1-hr flash flood guidance values being generally no less than 1.5 to 2 in...expect minimal flash flood threat. May see some isolated minor flooding and PONDING issues especially in urban areas though...but will hold off on Flash Flood Watch at this time. .LONG TERM.../Thursday through Wednesday/ Issued at 308 PM CDT Wed Jul 6 2016 The long term forecast period can be broken down into three distinct periods. Active, then quiet, then generally active again, corresponding with changes in the 500 mb pattern. On Thursday morning an MCS will likely be over or just departing our area to the east, leaving a large but relatively shallow cold pool in its wake. The southern boundary of this cold pool may be to our south or may like somewhere across our area at sunrise, depending on convective evolution tonight as discussed in the short term section above. Meanwhile a broad surface low pressure area will remain across Kansas and Nebraska, with a vigorous 500 mb shortwave moving across the northern Rockies. During the day as the shortwave approaches the broad surface low will gradually move eastward as an elongated trough, while the outflow boundary forming the southern edge of the cold pool will either stall or more likely retreat northward as an effective warm front. The intersection of these two features will provide a triple point for more thunderstorm development during the afternoon and evening, in conjunction with peak heating/destabilization and the broad forcing for vertical ascent associated with the approaching shortwave. Given the strength of the flow fields/vertical shear and instability in place the environment will certainly be supportive of severe weather. However, there is uncertainty as to the location and magnitude of these storms as it will be conditional on how the earlier MCS evolves late tonight. The SPC day 2 outlook covers this threat well with a broad Enhanced Risk, which will be reassessed tomorrow morning in wake of the MCS. The Thursday storm system will quickly blow out to the east on Thursday night and be replaced by deep layer ridging through Sunday. On Friday lingering cyclonic flow associated with the departing low pressure system will bring moderate northwest breezes and cool weather to the area, with the winds lightening up and cool temperatures persisting for the weekend as a surface high pressure ridge slides by. On Sunday as low level winds come around to south southeast and the thermal ridge aloft moves overhead we should see some warming, but this will be mitigated by cool upstream trajectories and a lack of atmospheric mixing. By the end of the weekend a larger and deeper trough will be moving into the Rockies and this will be a weather-maker for us early next week. It remains to be seen to what extent the 500 mb closed low associated with this system may be able to move eastward and penetrate the ridge in place across the central U.S. or whether it will instead glance off northeastward. The ECMWF is currently taking the more northeastward solution while the GFS brings the low somewhat more eastward. There is broad agreement on a general solution for the associated synoptic features however, with a surface trough across Nebraska and the Dakotas providing a focus for thunderstorm development on Monday. This may push resulting storms into our area around Monday night and Tuesday, though confidence is low in such a scenario this far out. Have maintained mid-range POPs for now and will await more data in the coming days before attempting to refine details. && .AVIATION.../For the 06Z TAFS through 06Z Thursday night/ Issued at 1212 AM CDT Thu Jul 7 2016 Line of storms moving into western to northwest Iowa look to impact FOD to MCW between 06-08z with the potential for severe winds. Storms look to move into DSM to ALO, but lower confidence in the severe threat. Likley to see some brief MVFR to IFR visibility and ceilings with this line of storms, but low confidence in duration. OTM may get missed by this first round of storms, but the next round with the cold front later Thursday afternoon. && .DMX WATCHES/WARNINGS/ADVISORIES...None. && SHORT TERM...Zogg LONG TERM...Lee AVIATION...Podrazik
Hazardous weather outlook, Jul 6, 3:55 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 355 PM CDT WED JUL 6 2016 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-071100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 355 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT TONIGHT...ESPECIALLY NORTH OF INTERSTATE 80. THE PRIMARY THREAT IS DAMAGING WIND. IN ADDITION...HAIL...HEAVY RAIN AND LOCALIZED FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY ON THURSDAY ESPECIALLY IN THE LATE AFTERNOON AND EVENING. THERE IS AN ENHANCED RISK OF SEVERE WEATHER WITH ALL MODES POSSIBLE...POTENTIALLY INCLUDING A FEW TORNADOES...ALONG WITH LOCALLY HEAVY RAINFALL. THURSDAY WILL ALSO BE WARM AND VERY HUMID. HEAT INDEX VALUES MAY REACH OR JUST EXCEED 100 DEGREES ACROSS SOUTHERN IOWA. THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...WITH THE HIGHEST CHANCES FROM LATE MONDAY INTO LATE TUESDAY. THE RISK OF SEVERE WEATHER IS UNCLEAR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD VERY WELL BE NEEDED THROUGH THURSDAY EVENING...ESPECIALLY TONIGHT AND AGAIN LATE THURSDAY. LEE
In the hours before
Special weather statement, Jul 7, 12:45 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 AM CDT THU JUL 7 2016
IAZ004-005-015-023-024-070645-
EMMET IA-PALO ALTO IA-HUMBOLDT IA-POCAHONTAS IA-KOSSUTH IA-
1245 AM CDT THU JUL 7 2016
...ISOLATED STRONG WINDS WITH LINE OF THUNDERSTORMS MOVING INTO
NORTH CENTRAL IOWA...
AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM EVERLY TO NEAR ALBERT CITY. MOVEMENT WAS
NORTHEAST AT 50 MPH.
ISOLATED WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ESTHERVILLE...ALGONA...EMMETSBURG...POCAHONTAS...DAKOTA CITY...
HUMBOLDT...LAURENS...INGHAM LAKE...RUSH LAKE...FIVE ISLAND LAKE...
IOWA LAKE...SILVER LAKE...HIGH LAKE...OKAMANPEDAN LAKE...LOST ISLAND
LAKE...SWAN LAKE...ARMSTRONG...GRAETTINGER...WEST BEND AND RUTHVEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL...CENTRAL AND NORTHWESTERN IOWA.
LAT...LON 4350 9442 4321 9418 4268 9397 4264 9397
4264 9415 4269 9491 4342 9491 4350 9469
TIME...MOT...LOC 0544Z 248DEG 43KT 4317 9530 4270 9491
SKOWLocal storm report, Jul 7, 1:24 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
124 AM CDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG FONDA 42.59N 94.85W
07/07/2016 POCAHONTAS IA PUBLIC
EXTENSIVE TREE DAMAGE REPORTED IN THE CITY.
REPORTED VIA CITY OF FONDA SOCIAL MEDIA.
TIME ESTIMATED BY RADAR.
&&
BSSSpecial weather statement, Jul 7, 1:28 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
128 AM CDT THU JUL 7 2016
IAZ024>026-035>037-046>049-060-070730-
FRANKLIN IA-WEBSTER IA-WRIGHT IA-STORY IA-BOONE IA-HUMBOLDT IA-
POLK IA-MARSHALL IA-HARDIN IA-HAMILTON IA-GREENE IA-
128 AM CDT THU JUL 7 2016
...STRONG WINDS POSSIBLE WITH LINE OF STORMS MOVING THROUGH CENTRAL
IOWA...
AT 128 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FORT DODGE REGIONAL AIRPORT TO 9 MILES
EAST OF GOWRIE TO NEAR JEFFERSON. MOVEMENT WAS EAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AMES...FORT DODGE...BOONE...WEBSTER CITY...NEVADA...IOWA FALLS...
JEFFERSON...ELDORA...EAGLE GROVE...STORY CITY...HUXLEY...MADRID...
OGDEN...SLATER...STATE CENTER...ROLAND...JEWELL JUNCTION...GILBERT...
GOWRIE AND IOWA STATE CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL IOWA.
LAT...LON 4186 9327 4186 9335 4176 9335 4185 9382
4186 9382 4186 9387 4204 9458 4223 9437
4267 9441 4269 9314 4222 9303
TIME...MOT...LOC 0628Z 276DEG 47KT 4263 9419 4231 9412 4204 9433
SKOWSpecial weather statement, Jul 7, 1:58 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
158 AM CDT THU JUL 7 2016
IAZ004>007-016-017-024>026-070745-
FRANKLIN IA-WORTH IA-WRIGHT IA-EMMET IA-CERRO GORDO IA-WINNEBAGO IA-
HUMBOLDT IA-KOSSUTH IA-HANCOCK IA-
158 AM CDT THU JUL 7 2016
...STRONG WINDS POSSIBLE WITH LINE OF THUNDERSTORMS OVER NORTHERN
IOWA...
AT 158 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM OKAMANPEDAN LAKE TO 8 MILES WEST OF BRITT TO
NEAR EAGLE GROVE. MOVEMENT WAS EAST AT 50 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MASON CITY...ALGONA...HAMPTON...FOREST CITY...GARNER...CLARION...
NORTHWOOD...EAGLE GROVE...BELMOND...LAKE MILLS...BRITT...MANLY...
SHEFFIELD...ROCKWELL...EMMONS...CLEAR LAKE...SMITH POOL...EAGLE
LAKE...IOWA LAKE AND RICE LAKE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL...CENTRAL AND NORTHWESTERN IOWA.
LAT...LON 4350 9303 4266 9303 4264 9412 4309 9421
4350 9469
TIME...MOT...LOC 0658Z 251DEG 45KT 4352 9461 4313 9397 4266 9382
SKOWLocal storm report, Jul 7, 2:21 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
221 AM CDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM TSTM WND DMG 2 NNW ALGONA 43.09N 94.24W
07/07/2016 KOSSUTH IA EMERGENCY MNGR
KOSSUTH CO. EMERGENCY MANAGER REPORTED
EXTENSIVE TREE DAMAGE ACROSS THE ENTIRE
COUNTY DUE TO STRAIGHT LINE WINDS. BURT,
ALGONA, SWEA CITY, LUVERNE, BANCROFT WERE
INCLUDED SPECIFICALLY IN THE REPORTS.
&&
BSSLocal storm report, Jul 7, 2:41 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
241 AM CDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM TSTM WND GST VENTURA 43.13N 93.46W
07/07/2016 M63 MPH CERRO GORDO IA MESONET
MEASURED BY KIMT TV STORMNET SITE.
&&
BSSThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:20 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Pocahontas, Sac | 40 min |
| Jul 7, 12:45 AM CDT | Special Weather Statement | DMX | Emmet, Humboldt, Kossuth, Palo Alto, Pocahontas | 60 min |
| Jul 7, 12:52 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Pocahontas, Sac, Webster | 38 min |
| Jul 7, 1:09 AM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 36 min |
| Jul 7, 1:22 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto, Pocahontas | 38 min |
| Jul 7, 1:28 AM CDT | Special Weather Statement | DMX | Boone, Greene, Hamilton, Hardin, Story, Webster | 62 min |
| Jul 7, 1:58 AM CDT | Special Weather Statement | DMX | Cerro Gordo, Franklin, Hancock, Kossuth, Winnebago, Worth and 1 more | 47 min |
| Jul 7, 3:33 AM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 42 min |
| Jul 7, 4:14 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 46 min |
| Jul 7, 5:45 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 45 min |
| Jul 7, 4:53 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Palo Alto | 39 min |
| Jul 7, 5:30 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 2 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.